# SDR KC2R1008201449413

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: General aviation
- Aircraft: N110CW
- Make and model: Beech 58TC
- Aircraft serial: TK115
- Engine: Cont TSIO520L
- System (JASC): 7414 · Magneto/Distributor
- Part: Flyweight
- Part number: 000
- Condition: Cracked
- Location: Magneto
- Part time: 500 hours
- Component: Magneto, Slick, 6320
- Component part number: 6320
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE 500 HOUR INSPECTION OF MAGNETOS,  DISCOVERED THAT ALL FOUR MAGNETOS HAD CRACKED IMPULSE COUPLING FLYWEIGHT PLATES.  CRACKS WERE DISCOVERED DURING NDT MAGNETIC PARTICLE INSPECTION OF IMPULSE COUPLINGS.    SUSPECT THE SHARP-CORNERED FEATURE OF THE FLYWEIGHT PLATE THAT FORMS THE FULL ADVANCE STOP IS DEVELOPING CRACKS DUE TO STRESS RISERS AT THE CORNER.
